On the Logarithmic Residues of Monogenic functions in a Three-Dimensional Harmonic Algebra with Two-Dimensional Radical

  • S. A. Plaksa Ин-т математики НАН Украины, Киев
  • V. S. Shpakovskii

Abstract

For monogenic (continuous and Gâteaux-differentiable) functions taking values in a three-dimensional harmonic algebra with two-dimensional radical, we compute the logarithmic residue. It is shown that the logarithmic residue depends not only on the roots and singular points of a function but also on the points at which the function takes values in the radical of a harmonic algebra.
Published
25.07.2013
How to Cite
PlaksaS. A., and ShpakovskiiV. S. “On the Logarithmic Residues of Monogenic Functions in a Three-Dimensional Harmonic Algebra With Two-Dimensional Radical”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 7, July 2013, pp. 967–973, http://umj.imath.kiev.ua/index.php/umj/article/view/2482.
Section
Research articles